# SDR CA960223002

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-6B
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5361887
- Condition: Cracked
- Location: Horiz Stab
- Part time: 27,052 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ANNUAL INSPECTION OF HORIZONTAL STABILIZER AND COMPLIANCE WITH AD 83-20-04, A CRACK WAS DETECTED ON THE CENTRE SECTION SPAR LOWER STARBOARD SIDE. CRACK LOCATION IS IN THE BORE HOLE FOR THE ATTA CH BOLT AT THE BOTTOM OF THE BORE. THE CRACK LENGTH IS APPROXIMATELY ONE INCH. REPAIR OF DEFECT AS PER SRM TO BE CARRIED OUT PRIOR TO AIRCRAFT BEING RETURNED TO SERVICE.
